- -

Mean ergodic composition operators on Banach spaces of holomorphic functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Mean ergodic composition operators on Banach spaces of holomorphic functions

Show full item record

Beltrán Meneu, MJ.; Gómez Collado, MDC.; Jorda Mora, E.; Jornet Casanova, D. (2016). Mean ergodic composition operators on Banach spaces of holomorphic functions. Journal of Functional Analysis. 270(12):4369-4385. https://doi.org/10.1016/j.jfa.2016.03.003

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/136957

Files in this item

Item Metadata

Title: Mean ergodic composition operators on Banach spaces of holomorphic functions
Author:
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Given a symbol cc, i.e., a holomorphic endomorphism of the unit disc, we consider the composition operator C-phi(f) = f circle phi defined on the Banach spaces of holomorphic functions A(D) and H-infinity(D). We obtain ...[+]
Subjects: Composition operator , Mean ergodic operator , Denjoy Wolff point , Disc algebra
Copyrigths: Reserva de todos los derechos
Source:
Journal of Functional Analysis. (issn: 0022-1236 )
DOI: 10.1016/j.jfa.2016.03.003
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.jfa.2016.03.003
Thanks:
This research was partially supported by MINECO, Project MTM2013-43540-P.
Type: Artículo

This item appears in the following Collection(s)

Show full item record